MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-24301-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the doctor found a leak between the catheter and juncture hub during used on the patient." they changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows the catheter body while inside the patient.The catheter body was circled adjacent to the juncture hub; however, no obvious leaking was visible.A complete visual inspection could not be carried out as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image for analysis.The complaint of a leak was not confirmed by the photo, which shows the catheter in use on a patient.No leak was observed in the image.The customer also returned one s-l catheter and an empty kit with lidstock for analysis.Obvious signs of use were observed.Visual analysis did not reveal any defects or anomalies on the catheter.The catheter body length measured 203mm, which is within the specification limits of 201.5mm - 210.5mm per the catheter product drawing.The catheter body outer diameter measured 1.69mm, which is within the specification limits of 1.65mm - 1.75mm per the catheter extrusion product drawing.The catheter was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".No leaking or blockages were observed.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000071 rev15) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The device was connected to lab leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension line was connected to the leak tester, and when pressurized, no leaks were detected from any portion of the catheter, which confirms that the sample is functional.Based on this testing, the customer issue could not be reproduced with the returned sample.A manual tug test confirmed that the extension line was secure within its luer hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of a leaking catheter body was not confirmed through complaint investigation of the returned sample.The catheter passed functional leak testing performed per iso 10555-1 and no evidence of leaking was observed.A device history record review was performed, and no relevant findings were identified.Based on the customer report and functional testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 16 GA X 8" (20 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21731658
Report Number3006425876-2025-00329
Device Sequence Number21083032
Product Code FOZ
UDI-Device Identifier00801902102225
UDI-Public(01)00801902102225(11)240624(17)260531(10)71F24F0868(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCS-24301-E
Device Lot Number71F24F0868
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/01/2025
06/06/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/07/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown